MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171120470
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon deflated slowly.A mustang balloon was selected for use.During use, it was observed that the balloon deflated slowly.It was immediately removed and exchanged for a new balloon.The procedure was successfully completed.There were no patient complications as a result of the event.
 
Additional Manufacturer Narrative
Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Device technical analysis: the device was disposed by the healthcare facility.Therefore, a device technical analysis was not performed.Labeling review: there is no evidence the device was used contrary to product labeling per the instructions for use.Risk review a risk review performed for the mustang confirmed that the event of balloon material rupture is a known events defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the complaint information, the investigation conclusion selected was 'cause not established'.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22950837
Report Number2124215-2025-61509
Device Sequence Number15586907
Product Code FGE
UDI-Device Identifier08714729793441
UDI-Public(01)08714729793441(17)260713(10)32012603
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Model NumberH74939171120470
Device Catalogue NumberH74939171120470
Device Lot Number0032012603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date04/07/2026
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown